BibTeX record journals/jsc/Put99

download as .bib file

@article{DBLP:journals/jsc/Put99,
  author    = {Marius van der Put},
  title     = {Galois Theory of Differential Equations, Algebraic Groups and Lie
               Algebras},
  journal   = {J. Symb. Comput.},
  volume    = {28},
  number    = {4-5},
  pages     = {441--472},
  year      = {1999},
  url       = {http://dx.doi.org/10.1006/jsco.1999.0310},
  doi       = {10.1006/jsco.1999.0310},
  timestamp = {Tue, 20 Sep 2011 11:17:56 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsc/Put99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}